# SDR AALA201906069002

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 29,909 hours, 11,986 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: No Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF, AFTER ROTATION, FLAPS 1 AND FLAPS UP BUGS DISAPPEARED FROM BOTH PFDS WITH VERIFY GW MESSAGES IN SCRATCHPAD. GW WAS MANUALLY INPUT PRIOR TO T/O. MAINTENANCE ACCOMPLISHED PSEU BITE TEST IAW MM 32-09-10. FOUND FAULT CODE 31-55008. ACCOMPLISHED FIM 3-51-00-810-809. OPS CHECKED NORMAL . NO FAULT NOTED.
